MathSciNet Relay Station
MathSciNet bibliographic data
MR997383 (90e:35061) 35J60 (31B35 35J70)
Kilpeläinen, T. Potential theory for supersolutions of degenerate elliptic equations. Indiana Univ. Math. J. 38 (1989), no. 2, 253–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement